# SDR DALA2025013100761

- Difficulty date: January 29, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 62,161 hours, 27,602 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5653 R AFT ENTRY DOOR EICAS MSG DURING TAXI. CORRECTIVE ACTION: FOUND TARGET TO SENSOR S10093 OUT OF ADJUSTMENT. ADJUSTED TARGET IAW B757 AMM 52-71-00-825-001. DOOR INDICATION ON EICAS AND OVERHEAD LIGHT CORRELATE WITH DOOR POSITION. (6943412)
